# SDR CALA2010052000217

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 35,370 hours, 12,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D12748
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NR5732106 44.008 ITEM 9 EMERGENCY PATH LIGHTS ON G1 INOP.  RE-SECURED CONNECTOR D12748 AND OPS CHECK NORMAL.  EMERGENCY LIGHT PATH LIGHTS ON G1 PER REF B737 WDM 33-51-21 AND AMM 33-51-00.
